MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS
Model Number MX60PL
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Blurred Vision (2137); Excessive Tear Production (2235); Eye Pain (4467)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lens remains implanted and is not available for investigation.Additional information was requested, but not received.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be conclusively determined.
 
Event or Problem Description
Reportedly a consumer experienced blurry vision immediately after implantation of an intraocular lens (iol) into her right eye.Within a year of implantation of the iol, a secondary procedure was performed.Consumer reports eye pain, discomfort, and excessive tearing.Reportedly, the surgeon would not exchange the lens at the consumer's request.Additional information has been requested, but not received.
 
Additional Manufacturer Narrative
Additional info: b5, g3, h2, h10 based on additional information received, the device causality is unrelated and therefore, this event no longer meets reportability requirements and is no longer deemed reportable.
 
Event or Problem Description
Additional information was received, indicating the secondary procedure was due to posterior capsule opacification and is unrelated to the device.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key17552433
Report Number0001313525-2023-70099
Device Sequence Number6967151
Product Code HQL
UDI-Device Identifier10757770571670
UDI-Public(01)10757770571670(17)230831
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberMX60PL
Device Catalogue NumberMXUEPL2850
Device Lot Number3065216
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIMPLIFEYE INSERTER FOR ENVISTA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale